# SDR ASAA2023020641849

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,671 hours, 11,310 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78472010, FOUND SPACERS # 2, 4, 5, 6, 13, 14, 20, 22 & 24 WORN TO LIMITS. GROUNDED - YES. REMOVED & REPLACED FAN BLADE SPACER # 2, 4, 5, 6, 13, 14, 20, 22 & 24 REF. ASA T/C 78472010.
